Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 4 > Decomposition in Finite Series for Dedekind Sum...
< Back to Volume

Decomposition in Finite Series for Dedekind Sum and some Hardy Sums by Trigonometric Functions

Download PDF

Abstract:

In this paper, we introduced and proved some important and intresting results on Finite series for Dedekind sum and some Hady sums by using T-rations.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 4)
Pages:
12-15
DOI:
10.18052/www.scipress.com/BMSA.4.12
Citation:
R. R. Gandhi and E. Guedes, "Decomposition in Finite Series for Dedekind Sum and some Hardy Sums by Trigonometric Functions", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 12-15, 2013
Online since:
May 2012
Export:
Distribution: